EconPapers    
Economics at your fingertips  
 

A semiparametric estimation of the optimal hedge ratio

Chunrong Ai, Arjun Chatrath and Frank Song

The Quarterly Review of Economics and Finance, 2007, vol. 47, issue 2, 366-381

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1062-9769(07)00015-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:quaeco:v:47:y:2007:i:2:p:366-381

Access Statistics for this article

The Quarterly Review of Economics and Finance is currently edited by R. J. Arnould and J. E. Finnerty

More articles in The Quarterly Review of Economics and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:quaeco:v:47:y:2007:i:2:p:366-381